# SDR ASAA12511585

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 16,537 hours, 5,231 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32145525
- Part serial: 7748
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 3,432 hours, 1,125 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED TRIP OFF LIGHT ILLUMINATED AT TOP OF DESCENT RESET IAW QRH PROCEDURE.  ACFT GROUNDED.  ACCOMPLISHED T/C NR NG 36WC 00001.  FOUND NR 2 ENG PRSOV HARD TO OPEN & CLOSE & NR 2 ENG PRECOOLER CONTROL VALVE DOES NOT FUNCTION PROPERLY. REPLACED NR 2 ENG PRSOV REF AMM 36-11-04.  OPS & LEAK CK GOOD.  REPLACED NR 2 ENG PRECOOLER CONTROL VALVE, REF AMM 36-12-02, OP'S CK GOOD.
